# SDR AALA202307205178

- Difficulty date: July 18, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 76,741 hours, 35,583 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX589531
- Condition: Inoperative
- Location: Zone 400 - Nac/P
- Part time: 58,748 hours, 30,364 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO A GREEN HYDRAULIC SYSTEM OVERHEAT ECAM WARNING INFLIGHT. EVENT OCCURRED APPROXIMATELY 30 MINUTES AFTER TAKEOFF. SYSTEM COOLED OFF AFTER 15 MINUTES WITH GREEN PUMP OFF. THE AIRCRAFT LANDES SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TSM 29-11-00-810 AND FOUND THE LEFT ENGINE HYDRAULIC PUMP INOPERATIVE. REPLACED HYDRAULIC PUMP PER AMM 29-11-51 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
